# SDR AALA20020388

- Difficulty date: March 27, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 68 - STARTED CYCLING ON AND OFF PRIOR TO OCEANIC ENTRY POINT AND CONTINUED FOR REMAINDER OF FLIGHT DIVERT TO MIA.  REMOVED AND REPLACED LGCB AND RGBC.  CHECKED GROUNDS AND GROUND WIRE BACK TO BPCU, CHECKS NORMAL.  RAN ENGINES, STILL NO HELP.  REMOVED AND REPLACED LT AND RT GENERATOR CONTROL UNITS PRECAUTIONARY.  ACCOMPLISHED BITE OF BPCU, CHECK OK.  REPLACED K10109 RELAY.  RAN ENGINE, GND CHECK OK.  REMOVED AND REPLACED LT GENERATOR CB AND RT GENERATOR CB.  REPLACED LT AND RT GENERATOR CONTROL UNITS, REF E58 9139260 AND 9139258.  (M)
